# SDR UPS01236663

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C, E

## Discrepancy

INSPECTION TYPE:N/A BTB/RTO - NR 2 ENGINE FLAMED OUT. NR 2 ENGINE WOULD NOT ADVANCE WAS BELOW IDLE 50 PERCENT N2. FOUND PACKING IN COUPLING NUT SHREDDED AND NO FERRULE INSTALLED. R&R PACKING AND INSTALLED FERRULE IAW JT8D MM 73-12-1. LEAK CK GOOD. RETURN AIRCRAFT TO SERVICE.
